# SDR DXTA2021081046700

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 4,014 hours, 2,693 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Nut
- Condition: Loose
- Location: Door Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE RED BUTTON ON THE MAIN CABIN DOOR HANDLE HAS POPPED OUT AND IS LOOSE. // SIGN OFF // REMOVED MCD STEP A5SY AND GAINED ACCESS TO BACK SIDE OF OF RED BUTTON SWITCH. RESECURED LAMNUT AS  EQUIRED.REINSTALLED STEP ASSY. STEP UGHTS OPS CHECK GOOD. REF CE680A MM 52-10-16.
